# SDR MASA98193

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70ZV
- Make and model: Beech 1900D
- Aircraft serial: UE70
- System (JASC): 5260 · Entrance Stairs
- Part: Retaining Ring
- Part number: MS166241075
- Condition: Sheared
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5342 - GON-PHL - UPON CLOSING, THE AIRSTAIR DOOR, THE OUTER DOOR HANDLE FELL OFF.  MAINTENANCE REPLACED THE RETAINING RING AND REINSTALLED THE DOOR HANDLE, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
